MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. FEMORAL HEAD BIOLOX DELTA CERAMIC 12/14 - 28 L; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. FEMORAL HEAD BIOLOX DELTA CERAMIC 12/14 - 28 L; HIP COMPONENT
Model Number PHA04406
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly patient has dislocated 5 times since last surgery, the neck, head, and liner were removed.The surgeon lengthened the neck and put in a hooded 15 degree liner along with a delta head 36mm with a long neck sleeve.The patient had a previous revision for mom, incident group (b)(6) and a second revision for infection, incident group (b)(6).Items not revised: dynasty biofoam shell dsbfgg60 lot 079859623.Cancellous screw 18080304 lot 058864570.Cancellous screw 18080304 lot 058608048.Cancellous screw 18080301 lot 099934159.Profemur plasma z stem pha00270 lot 067445032.

Brand Name
FEMORAL HEAD BIOLOX DELTA CERAMIC 12/14 - 28 L
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key10284722
Report Number3010536692-2020-00490
Device Sequence Number19477254
Product Code LZO
UDI-Device IdentifierM684PHA044061
UDI-PublicM684PHA044061
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K140043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device Health Professional
Device Model NumberPHA04406
Device Catalogue NumberPHA04406
Device Lot Number1787174
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date10/14/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2019
Initial Report FDA Received Date07/16/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age85 YR